# SDR AALA20150109015

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 55,651 hours, 7,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY AREA LIGHT ABOVE SEAT 33C INOPERATIVE.  R & R BULB EMER AREA LIGHT ABOVE SEAT 33C IAW MM 33-51-03.  SYS CHECKED NORMAL.
